1.Siciak J.
On some inequalities for polynomials
Issue 21 (1979), pp. 7-10
Article (PDF 179K)
2.Postawa S.
On zero points of the linear combinations of the eigenfunctions in a singular Sturm-Liouville problem
Issue 21 (1979), pp. 11-16
Article (PDF 261K)
3.Sobański M.
Prolongations in generalized pseudo-dynamical systems
Issue 21 (1979), pp. 17-28
Article (PDF 1063K)
4.Mrozek M.
Inverse limits of torus-groups and minimal sets of some almost periodic continuous flows
Issue 21 (1979), pp. 29-50
Article (PDF 887K)
5.Jabłoński M.
Continuity of invariant measures for Rényi's transformations
Issue 21 (1979), pp. 51-69
Article (PDF 786K)
6.Capiński M., Szafirski B., Woźniak M.
Equivalence of two definitions of statistical solution of the heat equation
Issue 21 (1979), pp. 71-79
Article (PDF 340K)
7.Stasica J.
A transversality property weaker than the Withney a-regularity
Issue 21 (1979), pp. 81-83
Article (PDF 121K)
8.Denkowska Z., Stasica J.
On the dimension of a sub-analytic set
Issue 21 (1979), pp. 85-89
Article (PDF 278K)
9.Wronicz Z.
Construction of an orthonormal basis in the space of functions analytic in a disc and of class Cn in its closure
Issue 21 (1979), pp. 91-96
Article (PDF 281K)
10.Pleśniak W.
A criterion of the L-regularity of compact sets in CN
Issue 21 (1979), pp. 97-103
Article (PDF 321K)
11.Serafin S.
On maximal subgroups in semigroups of partial transformations
Issue 21 (1979), pp. 105-107
Article (PDF 140K)
12.Piechowicz L., Serafin S.
Solution of the translation equation on some structures
Issue 21 (1979), pp. 109-114
Article (PDF 260K)
13.Trzepizur A.
Some conditions for the commutativity of differential rings
Issue 21 (1979), pp. 115-121
Article (PDF 321K)
14.Ombach J.
Continuous dependence in the implicit function theorem
Issue 21 (1979), pp. 123-131
Article (PDF 441K)
15.Winiarski T.
Remarks on a paper by Širinbekov
Issue 21 (1979), pp. 133-134
Article (PDF 53K)

 Comments: Back to the HomepageBack to the Homepage